# SDR FDEA201112195373

- Difficulty date: December 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N6100488
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR UPPER HINGE INNER PRESSURE SKIN IS CRACKED.  CRACKED SKIN REPAIRED ON STAM N/R 47168540001 IAW STAM EA 757-5211-16-F3643,  REV- DATED DEC 13, 201.  EA F-5210-157228 DOORS-CREW AND PASSENGER ENTRY-R4 DOOR INNER SKIN CRACK REPAIR DATED DEC 15, 2011 ISSUED TO TRACK REPAIR.  CAT "A" MAJOR REPAIR REF FORM 8100-9 DATED DEC 13, 2011.
